MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; IMPLANTABLE LEAD
Model Number 4543
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Device Overstimulation of Tissue (1991)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited pacing impedance values of greater than 3000 ohms on all tested vector configurations.Patient experienced stimulation during lv lead vector testing.It was noted that patient had an echocardiogram.Technical services (ts) analyzed presenting electrogram (egm) and found that there was no loss of capture.Subsequently, ts provided troubleshooting including testing impedances measurements on other vectors.Lead replacement was recommended.Patient is scheduled for an echocardiogram.No additional adverse patient effects were reported.Currently, this lead remains in service.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the lead was performed.Testing was completed to assess lead electrical performance.Measurements were within normal limits.Microscopic inspections of the terminal pin assembly, lead body, and electrode tip found no anomalies.Laboratory testing was unable to reproduce the reported clinical observations and detailed analysis did not reveal any abnormalities.Laboratory analysis did not identify any lead characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited pacing impedance values of greater than 3000 ohms on all tested vector configurations.Patient experienced stimulation during lv lead vector testing.It was noted that patient had an echocardiogram.Technical services (ts) analyzed presenting electrogram (egm) and found that there was no loss of capture.Subsequently, ts provided troubleshooting including testing impedances measurements on other vectors.Lead replacement was recommended.Patient is scheduled for an echocardiogram.No additional adverse patient effects were reported.Currently, this lead remains in service.Later, this product was received by boston scientific and full investigation was conducted.

Brand Name
EASYTRAK 2 IS-1
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15759755
Report Number2124215-2022-46276
Device Sequence Number6227116
Product Code NIK
UDI-Device Identifier00802526579813
UDI-Public00802526579813
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/03/2017
Device Model Number4543
Device Catalogue Number4543
Device Lot Number190782
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale